# SDR IPXA2019072344789

- Difficulty date: July 22, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,995 hours, 18,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A 1L DOOR SLIDE WILL NOT ARM WHILE DOOR IS CLOSED. 1L DOOR SLIDE GIRT BAR ADJUSTED AS PER AMM 52-00-00 / STANDARD PRACTICES. TAPPED BAR 1MM TO ADJUST. DOOR SLIDE ARM CHECK SERVICEABLE.
